| Model Number |
SIZE XL |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/23/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
Event or Problem Description
"it was reported that a patient underwent a revision surgery due to implant breakage (glenoid insert) 11 years post-operative.Patient id: (b)(6).".
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
Event or Problem Description
It was reported that a patient underwent a revision surgery due to implant breakage (the glenoid component was fragmented and worn) 11 years post-operative.Patient id : (b)(6).